# SDR SWAA2024050171842

- Difficulty date: April 7, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- CORROSION ON FLOOR BEAM AT STA 947 +4; LBL +25.   BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.  BLENDING WAS DONE ON INTERCOSTAL WHICH IS OUT OF LIMITS.   REMOVED DAMAGED INTERCOSTAL FROM STA. 947 TO STA. 967 AT LBL 24? PER SRM 51-40-02.  REMOVED AND REPLACED DAMAGED INTERCOSTAL PER SRM 51-40-02.
